# SDR CA120605005

- Difficulty date: May 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW127G
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Line
- Condition: Broken
- Location: P3 Sensing
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH, AN ENGINE POWER LOSS OCCURRED.  THE ACFT LANDED SAFELY AND POST FLIGHT INSPECTION FOUND A BROKEN P3 AIR SENSING TUBE AT THE FUEL CONTROL.  THE TUBE WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
